# SDR RRXA991124

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 385 - 388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING, L/E BETWEEN NR 3 AND NR 4 ENG JUST O/B OF STALL WARNING TRANSDUCER BETWEEN XSF 385 AND XFS 388.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085   WITH APPROVED 8110-3, DATED MAY 21, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
